# SDR USAA2012101800002

- Difficulty date: September 21, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261DF BETWEEN FR66 & FR68 & BETWEEN -Y765 TO Y765.  REPLACED FLOOR PANEL 261DF IAW A319 SRM 53-02-00-201, FIG 209, IRM 9701 REV G & EA 502967.
